# SDR UALA2012032701941

- Difficulty date: March 25, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,106 hours, 22,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RECIRCULATION FAN IS OBNOXIOUSLY LOUD, IT IS HARD TO COMMUNICATE WITH IT ON.  REPLACED DUCT, LEAK CHECK NORMAL.
